# SDR FDEA201008122943

- Difficulty date: August 12, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5274258200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 4L HAS 2 LOCK TABS GOUGED AT FRAMES 54.3-55.  BLENDED GOUGES ON SEAT TRACK IAW SRM 51-74-10.  CHECKED LIMITS IAW SRM 53-10-16, FIG 101 AND FOUND OUT OF LIMITS.  R & R SEAT TRACK 4L  BETWEEN FRAMES 54.3 AND 55 IAW SRM 51-40-21.
